MathSciNet Relay Station
MathSciNet bibliographic data
MR1879972 51E15 (05B10 05B25)
Blokhuis, Aart; Jungnickel, Dieter; Schmidt, Bernhard Proof of the prime power conjecture for projective planes of order $n$ with abelian collineation groups of order $n\sp 2$. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1473–1476 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement